According to the literature you need to take at least 10 days between dosage reductions. Reducing dosage by no more than 20% every ten days is recommended. If you go any faster you may experience withdrawal symptoms and that includes the baby. I highly recommend you speak to your obstetrician before you undertake this as I do not know how far along you are in the pregnancy etc.
Please consult a professional before attempting to wean yourself off the methadone.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 3 answers
Posted 14 Dec 2009 • 1 answer
Posted 22 Oct 2010 • 1 answer
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 4 answers
Posted 23 Jan 2012 • 4 answers